# SDR CA140124020

- Difficulty date: October 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NR 2 TIRE FLAT.  MAINTENANCE DETERMINED THE CAUSE WAS AN INBD WHEEL BEARING FAILURE.  AXLE AND ASSOCIATED PARTS REPLACED.
